# SDR CA040825007

- Difficulty date: July 12, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,208 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENGINE RUNUP, AFTER ENGINE OVERHAUL, THE OIL PRESSURE WAS NOTED TO BE BELOW THE PRESCRIBED LIMIT.  ENGINE WAS DISASSEMBLED.  THE CRANKSHAFT MAIN JOURNALS WERE NOTED TO HAVE BEEN PREVIOUSLY GROUND TO .010.
